# SDR HALA2014092300153

- Difficulty date: September 23, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 18,228 hours, 3,009 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON AFT CARGO DOOR INNER FACE AFT SECTION 1" X 1.7500" GOUGE BETWEEN FRAME 63 AND FRAME 63A AND BEAMS 5 AND 4 ON A PREVIOUS  REPAIR FILLER PLUG.  REPAIR AFT CARGO DAMAGE IAW E105-382001-PERM.  NO CRACKS NOTED, OK FOR SERVICE.
